MAUDE Adverse Event Report: ZIMMER BIOMET, INC. Z1 HIP SYSTEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. Z1 HIP SYSTEM; PROSTHESIS, HIP
Catalog Number 611201070
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Unequal Limb Length (4534)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stem subsided post-op.Competitor distal reamers were used.Unknown if a revision will be planned.There is no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).H6: suggested component code: mechanical (g04) ¿ stem.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a4; b5; b7; g3; h2; h6 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the stem subsided post-op an unknown amount, however the patient feels short on the operative side.Competitor distal reamers were used.No known treatment or intervention has taken place.There is no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed.Not submitted to mmi for further assessment.Only 1 of the 2 xrays is dated, from the initial post-op day.Subsidence is difficult to assess from a single time point.It is not possible to call out without a subsequent comparative image and, as such, submission would not enhance the investigation.A definitive root cause cannot be determined.However, the use of reamers from a competitor¿s system to prepare the femur may have contributed to the reported event.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
Z1 HIP SYSTEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21882083
Report Number0001822565-2025-01102
Device Sequence Number8631966
Product Code LZO
UDI-Device Identifier00887868575525
UDI-Public(01)00887868575525(17)290723(10)ZB2400159
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number611201070
Device Lot NumberZB2400159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/07/2025
08/06/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/02/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight121 KG